# SDR DLM88081311

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 43,761 hours, 32,647 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 59353487
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING WAS FOUND IN THE LOWER LEFT QUADRANT OF THE RT MLG OUTER CYLINDER.  AN ER/A WAS ISSUED TO REWORK THE CYLINDER TO REMOVE THE DAMAGE.  SAFE-LIFE LIMIT REDUCED TO 26000 CYCLES FROM FAA APPROVAL DATE OF 9-05-2006.
